“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 11256
School of Mathematics
  Title:   Weakly perfect graphs arising from rings
1.  H. R. Maimani
2.  M. R. Pournaki
3.  S. Yassemi
  Status:   Published
  Journal: Glasgow Math. J.
  Vol.:  52
  Year:  2010
  Pages:   417-425
  Supported by:  IPM
A graph is called weakly perfect if its chromatic number equals its clique number. In this paper a new class of weakly perfect graphs arising from rings are presented and an explicit formula for the chromatic number of such graphs is given.

Download TeX format
back to top
scroll left or right